(ONLINE) 7/06 (Tue) Finding the balance between money and meaning (Host: Amy)

回覆文章
AMY CHEN
YOYO member
文章: 6
註冊時間: 週一 7月 13, 2015 1:47 pm

(ONLINE) 7/06 (Tue) Finding the balance between money and meaning (Host: Amy)

文章 AMY CHEN »

Hi, I’m Amy. It’s my pleasure to be the host on 7/06. As yoyo reading group just finished a book named “Psychology of money” in June, maybe we can discuss topics related to money in Session I. Now we are forced to spend more time at home because of the Covid-19 crisis. We will discuss life decisions and changes in Session II. Hope you enjoy that.

https://www.ted.com/talks/janis_kreilis ... =tedspread



Question:
Session I:
1.Does your work keep a balance between money and meaning? Which position they are? Match、Flashlight、Christmas light or laser?

2.The speaker didn’t plan to start the “Your Move” company in the beginning but things just panned out by itself. Have you ever done anything you are proud of, but you didn’t expect that in the first place?

3.Would you want to work abroad if you have an opportunity? Why or Why not?

Session II

1.The speaker said money gives you the energy to keep fighting toward your goal.
What would you do if you had enough money and didn’t care what people thought?

2.The speaker is determined to return to his country to help. In our society, there are some people who give up high-paying jobs in big cities and return to their hometowns or go to work in remote villages. They all want to contribute their strength. What do you think of these people? Have you ever had similar thoughts?

3. Due to COVID-19, now we spend more time at home than before.
Could you share one thing you do more often or started to do recently, no matter whether it’s useful, helpful, just for fun or for other purposes?


➤ If you don't have Zoom:
Please download, install and test the Zoom App BEFORE the meeting. If you're using it for the first time or having trouble during the testing, please come into the meeting 15 minutes before the meeting time for assistance.
➤ You can choose to turn on your camera or only the audio for the meeting.
➤ To download Zoom: https://zoom.us/download
----------------------------------------------------------------------------------
Agenda:
6:45 ~ 7:00pm Zoom App testing and setup / Free Talk
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:00 ~ 7:40pm Discussion Session (40 mins)
7:40 ~ 7:55pm Summarization (15 mins)
7:55 ~ 8:0pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
(Session II)
8:00 ~ 8:40pm Discussion Session (30 mins)
8:40 ~ 8:55pm Summarization and conclusion (15 mins)
回覆文章